MathSciNet Relay Station
MathSciNet bibliographic data
MR2381766 54H25 (47H10)
Xia, Da Feng; Fu, Mei Fen; Jiang, Bo Common fixed points for two self-mappings on symmetric sets and complete metric spaces. (Chinese) Adv. Math. (China) 36 (2007), no. 4, 415–420.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement